# SDR UALA2012080704239

- Difficulty date: August 6, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 87,731 hours, 13,983 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 1542650011
- Part serial: 33
- Condition: Broken
- Location: Nr 6 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYD SYS PRESSURE EICAS, RTFL.   FOUND NR 6 SPOILER ACTUATOR HOUSING BROKEN.  REPLACED ACTUATOR AND LT CASE RET FILTERS.  SERVICED LT HYD FLUID.  OPERATIONAL CHECKED OK.
